Hiperbolic singular integral operators

  • Andrea R. Nahmod

    University of Massachusetts, Amherst, USA


We define a class of integral operators which are singular relative to the hyperbolic metric on simply connected domains of the plane. We study the necessary and sufficient conditions for such operators to be bounded on of the upper half plane relative to the hyperbolic metric.

Cite this article

Andrea R. Nahmod, Hiperbolic singular integral operators. Rev. Mat. Iberoam. 11 (1995), no. 1, pp. 103–123

DOI 10.4171/RMI/167